# SDR HNAA2025112400791

- Difficulty date: October 29, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 53,607 hours, 51,107 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LWR SKIN AT FR80-81 BTW STR17-19R.   REPAIRED DENT IAW ETD2025-145-931822 AND EO1-53-25-0421
